Cherubism.

B. N. Lakhkar, B. B. Lakhkar, M. K. Ghosh, D. P. Shenoy, U. D. Patil

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)1305-1307
Number of pages3
JournalIndian Pediatrics
Volume27
Issue number12
Publication statusPublished - 01-12-1990
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Pediatrics, Perinatology, and Child Health

Cite this

Lakhkar, B. N., Lakhkar, B. B., Ghosh, M. K., Shenoy, D. P., & Patil, U. D. (1990). Cherubism. Indian Pediatrics, 27(12), 1305-1307.